# SDR FDEA202310201780

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-300
- Aircraft serial: 43548
- Aircraft time: 13,568 hours, 6,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Condition: Dented
- Location: Unknown
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING INBD FLAP TRAILING EDGE LOWER SURFACE DENTS  REMOVED , REPAIRED AND REINSTALLED R/H WING INBD FLAP IAW FEDEX EA# : H-5750-T0376594
